Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Injury and pain in the lower back,shoulder and hips

I was injured at work have seen a md he prescribed pt soma, a steroid packofen 800mg 3x a day, pain started in my lower back and right shoulder right hip area and now its been a week o we the weekend it moved into my neck and both shoulders and still lower back. physical therapy sent me to see the Dr again since I m having more pain and he told me I can return to work full duty. I m a cna ans having this much I could really hurt myself again. I am trying to get another second opinion through workmans comp. do you have any advice as to what it is or if its just a muscle strain. thanks
Asked On : Fri, 4 May 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
You have sustained multiple injuries. Are you able to moves your upper and lower limbs ? Better take a X - Ray Lumbo sacral spine AP / Lateral , cervial spine AP / Lateral to rule out any bony injury. I recommend you not to take steroids. my email id is
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor